I've been on HBC for years, but three months ago switched to pills (from NuvaRing). I'm on Tri-Sprintec. As I entered the second week of my pack this month, I started noticing brown discharge - it's actually brown, not really reddish brown. It's super-light, and has been on-and-off over the past 5ish days. There has been a *tiny* amount of redness/pinkishness, but I think that might be more due to irritation. I've also had occasional sharp pains in my lower left abdomen. I have a history of ovarian cysts, and my mom and grandmother have had such a bad history with them that they've had their ovaries removed. My question is, since I tend to get paranoid about pregnancy (I'm still in college), do you think this is implantation bleeding? Or do you think it's something else, like a recurrence of cysts or some kind of infection? Is this something people have experience with while on Tri-Sprintec? Really, I just need someone to set my mind at ease. Thanks!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.